Heparin-induced thrombocytopenia: laboratory diagnosis and management.

@article{Elalamy2000HeparininducedTL,
  title={Heparin-induced thrombocytopenia: laboratory diagnosis and management.},
  author={Ismail Elalamy and Chantal Lecrubier and M. H. Horellou and Jacqueline M. Conard and Meyer Michel Samama},
  journal={Annals of medicine},
  year={2000},
  volume={32 Suppl 1},
  pages={60-7}
}
Heparin-induced thrombocytopenia (HIT), a drug-induced immunohaematological adverse reaction, is a rare but potentially very severe condition. The main problem for this complex syndrome is its recognition and management, which should be as early as possible to avoid the development of life-threatening complications. Most studies have reported heterogeneous populations of patients with other diseases that potentially induce thrombocytopenia. There is no gold standard diagnostic criteria, and we… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 13 extracted citations

Similar Papers

Loading similar papers…